# SDR SWIA201438604

- Difficulty date: June 18, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 30,357 hours, 24,699 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL6210
- Condition: Faulted
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT SPOILERONS FAULTED,  UNCOMMANDED DEPLOYMENT OF FLIGHT SPOILERS, OTBD GROUND SPOILERS AND RT SPOILERON. R & R RT OTBD SPOILERON PCU IAW AMM.
